# SDR 96ZZZX2391

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: State of Illinois DOT Division of Aeronautics, repair station LX5R031N
- Aircraft: N891LL
- Make and model: Cessna U206G
- Aircraft serial: U206G06937
- Engine: Allsn 250C20
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Chip Light
- Location: Oil System
- Part time: 829 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED OIL CHIP LIGHT INDICATION.  PERFORMED REQUIRED MAINTENANCE PER ALLISON 250-C20S AND SOLOY/CESSNA MAINTENANCE AND OVERHAUL MANUALS.  RECEIVED SECOND CHIP LIGHT INDICATION 3.9 HRS TIS LATER.  ENGINE REMOVED AND SENT OUT FOR INSPECTION/REPAIR PER ALLISON 250-C20S MAINTENANCE AND OVERHAUL MANUALS.
